# SDR 20000608SH012

- Difficulty date: May 8, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Housing
- Part number: 511531
- Condition: Cracked
- Location: Shuttle Valve
- Component: Shuttle Valve, Pneudraulics
- Component part number: 50592
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED INSIDE THE MOUNTING HOLE.  POSSIBLE CAUSE:  FATIGUE AND/OR DEFECT IN THE CASTING OF THE HOUSING.  (X)
